Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 14, 2016, 4:03 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2016, 4:03 PM EDT (20:03 UTC)
- Expired
- Mar 14, 2016, 4:31 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 4:06 PM EDT | TSTM WND DMG | Bexley, OH | LIMBS DOWN ACROSS THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
368
WUUS51 KILN 142003
SVRILN
OHC045-049-089-142045-
/O.NEW.KILN.SV.W.0004.160314T2003Z-160314T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT MON MAR 14 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 445 PM EDT.
* AT 403 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
GROVEPORT...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...REYNOLDSBURG...GAHANNA...PICKERINGTON...BEXLEY...PATASKALA...
CANAL WINCHESTER...GROVEPORT...EASTON...SUMMIT STATION...BEECHWOOD
TRAILS...WHITEHALL...ETNA...NEW ALBANY...OBETZ...JERSEY...BRICE...PORT
COLUMBUS AIRPORT AND BLACKLICK ESTATES.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 98 AND 118.
I-71 IN OHIO BETWEEN MILE MARKERS 104 AND 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8262 3981 8283 3980 8295 3995 8305
4013 8281
TIME...MOT...LOC 2003Z 238DEG 19KT 3990 8292
HAIL...1.00IN
WIND...60MPH
$$
AR2 follow-up statements
168
WWUS51 KILN 142017
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT MON MAR 14 2016
OHC045-142027-
/O.CAN.KILN.SV.W.0004.000000T0000Z-160314T2045Z/
FAIRFIELD OH-
417 PM EDT MON MAR 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAIRFIELD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4000 8262 3994 8275 3994 8281 3991 8281
3991 8280 3989 8284 4000 8298 4013 8281
$$
OHC049-089-142045-
/O.CON.KILN.SV.W.0004.000000T0000Z-160314T2045Z/
FRANKLIN OH-LICKING OH-
417 PM EDT MON MAR 14 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FRANKLIN AND SOUTHWESTERN LICKING COUNTIES UNTIL 445 PM EDT...
AT 417 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
REYNOLDSBURG...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...REYNOLDSBURG...GAHANNA...BEXLEY...PATASKALA...EASTON...SUMMIT
STATION...BEECHWOOD TRAILS...WHITEHALL...NEW ALBANY...JERSEY...BRICE...PORT
COLUMBUS AIRPORT AND BLACKLICK ESTATES.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 107 AND 111...AND
BETWEEN MILE MARKERS 114 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8262 3994 8275 3994 8281 3991 8281
3991 8280 3989 8284 4000 8298 4013 8281
TIME...MOT...LOC 2017Z 225DEG 23KT 3998 8283
HAIL...1.00IN
WIND...60MPH
$$
AR466
WWUS51 KILN 142031
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT MON MAR 14 2016
OHC049-089-142041-
/O.CAN.KILN.SV.W.0004.000000T0000Z-160314T2045Z/
FRANKLIN OH-LICKING OH-
431 PM EDT MON MAR 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
SOUTHWESTERN LICKING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 4000 8262 3994 8275 3994 8281 3991 8281
3991 8280 3989 8284 4000 8298 4013 8281
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:59 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 14, 1:59 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 159 PM EDT MON MAR 14 2016 .SYNOPSIS... A LOW PRESSURE SYSTEM MOVING THROUGH THE OHIO VALLEY WILL BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION TODAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA FOR TUESDAY LEADING TO DRY CONDITIONS. HOWEVER...A COLD FRONT WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AREA OF LOW PRESSURE WILL MOVE ACROSS THE FA TODAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SE OF THIS LOW WHILE JUST EXPECT SHOWER ACTIVITY NORTHWEST OF THE LOW. THE LOW WILL MOVE THROUGH AROUND THE KDAY AREA. THERE IS AN ISOLATED THREAT THAT SOME OF THE STORMS MAY BE STRONG TO SEVERE ACROSS THE SE PORTIONS OF THE FA. MADE MINOR ADJUSTMENTS TO THE TEMPERATURES FOR TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... SOME SHOWERS WILL LIKELY LINGER INTO THIS EVENING...BUT SHOULD TAPER OFF WEST TO EAST THROUGH THE EVENING HOURS AS WE GET ON THE BACKSIDE OF THE SHORTWAVE/LOW. A NARROW RIDGE OF HIGH PRESSURE WILL WORK EASTWARD OVERNIGHT AND SHOULD BE CENTERED NORTH TO SOUTH ACROSS OUR FA BY 12Z TUESDAY MORNING. DEPENDING ON HOW MUCH WE ARE ABLE TO CLEAR OUT LATER TONIGHT...WE COULD END UP WITH SOME FOG ISSUES LATE TONIGHT INTO TUESDAY MORNING GIVEN THE LIGHT FLOW AND ABUNDANT SURFACE MOISTURE. THE HIGH PRESSURE RIDGE WILL SLIDE EAST ACROSS THE AREA THROUGH THE REST OF THE DAY ON TUESDAY...AND THIS SHOULD HELP KEEP US DRY THROUGH THE DAYTIME PERIOD. HIGHS ON TUESDAY WILL RANGE FROM THE MID TO UPPER 60S NORTH TO THE LOWER 70S IN THE SOUTH. THERE IS STILL SOME MODEL TIMING AND STRENGTH DIFFERENCES WITH THE SHORT WAVE THAT WILL PUSH ACROSS THE GREAT LAKES REGION TUESDAY NIGHT INTO WEDNESDAY. THE 00Z GFS LOOKS TO BE THE FASTEST WITH THE ASSOCIATED COLD FRONT TUESDAY NIGHT WITH THE NAM/ECMWF AND CMC ALL ABOUT 3 TO 6 HOURS SLOWER. THE TAIL END OF THE HIGHER RES CONVECTIVE MODELS ALSO APPEAR TO BE TRENDING TOWARD THIS SLOWER SOLUTION TOO SO WILL LEAN THAT WAY WITH THE FORECAST. WITH THE BEST FORCING TO OUR NORTH AND MODEL STRENGTH UNCERTAINTY...SOUTHERN EXTENT OF ANY PCPN IS SOMEWHAT IN DOUBT SO WILL TREND HIGHEST POPS FROM NORTH TO SOUTH ACROSS OUR AREA FOR TUESDAY NIGHT. ANY SEVERE THREAT WILL ALSO BE HIGHLY DEPENDENT ON THE TIMING OF THE FRONT AND WITH THE SLOWER SOLUTIONS...WOULD GENERALLY EXPECT A WEAKENING TREND TO ANY CONVECTION AS IT WORKS EAST ACROSS OUR AREA THROUGH THE NIGHT. IN A TIGHTENING PRESSURE GRADIENT AND DEVELOPING CAA BEHIND THE FRONT...BREEZY CONDITIONS ARE EXPECTED FOR WEDNESDAY WITH HIGHS IN THE LOW TO MID 60S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE LAST COUPLE GFS RUNS HAVE TRENDED TOWARDS THE ECMWF HANDLING OF THE H5 LOW...WHICH WAS MORE BROAD AND STRETCHED ACROSS THE GREAT LAKES. THURSDAY INTO FRIDAY THE MODELS DROP THE ELONGATED H5 TROF AND SFC CDFNT ACROSS THE GREAT LAKES. FORCING IS WEAK...BUT THERE SHOULD BE ENUF CONVERGENCE ALONG THE FRONT FOR A FEW SCATTERED SHOWERS. BY SATURDAY...THE MODELS BEGIN TO DIVERGE IN THE HANDLING OF THE H5 TROF PUSHING OUT OF THE ROCKIES. ECMWF IS QUICKER THAN THE GFS IN KICKING THE SYSTEM AND PCPN OUT TO THE EAST. SINCE THE TREND OF THE ECMWF FOR WEDNESDAY THRU FRIDAY IS MORE STABLE...WILL LEAN TOWARDS ITS SOLUTION FOR THE WEEKEND. LIFTED AN AREA OF RAIN SHOWERS UP ACROSS THE AREA ON SATURDAY. COOLER AIR GETS PULLED IN ON THE BACKSIDE OF THE LOW. RIGHT NOW IT IS LOOKING LIKE THICKNESSES WILL BE WARM ENOUGH FOR RAIN ON SUNDAY IN ANY SHOWER THAT DEVELOPS. TEMPERATURES WILL BECOME COOLER EACH DAY THROUGH THE EXTENDED. HIGHS WEDNESDAY WILL BE IN THE LOWER TO MID 60S....BUT WILL FALL OFF TO THE UPPER 40S TO LOWER 50S BY FRIDAY AND THE UPPER 30S TO MID 40S BY SUNDAY. LOWS WILL GO FROM THE MID 40S WEDNESDAY TO 35 TO 40 BY SUNDAY MORNING. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SCATTERED SHOWERS AND THUNDERSTORMS WILL IN PLACE THIS AFTERNOON ACROSS THE TAF SITES. ACTIVITY WILL DECREASE TONIGHT HOWEVER SOME FOG WILL THEN BE POSSIBLE WITH LOW LEVEL MOISTURE. VFR CONDITIONS WILL RETURN DURING THE DAYTIME HOURS ON TUESDAY. OUTLOOK...THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT. WINDS MAY GUST UP TO 30 KT ON WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...NOVAK SHORT TERM...JGL LONG TERM...SITES AVIATION...NOVAK
Hazardous weather outlook, Mar 14, 1:56 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 156 PM EDT MON MAR 14 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-151800- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 156 PM EDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE IN PLACE THIS AFTERNOON. DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. A FEW OF THE STORMS MAY BE SEVERE... WITH DAMAGING WIND BEING THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TUESDAY NIGHT.
In the hours before
Special weather statement, Mar 14, 3:36 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 336 PM EDT MON MAR 14 2016 OHZ064-065-142015- PICKAWAY OH-FAIRFIELD OH- 336 PM EDT MON MAR 14 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PICKAWAY AND WEST CENTRAL FAIRFIELD COUNTIES UNTIL 415 PM EDT... AT 336 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOGAN ELM VILLAGE...MOVING NORTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... LOCATIONS IMPACTED INCLUDE... LANCASTER...CIRCLEVILLE...ASHVILLE...SOUTH BLOOMFIELD...LOGAN ELM VILLAGE...ROYALTON...FOX...AMANDA...STOUTSVILLE...DUVALL...STATE ROUTE 674 AT STATE ROUTE 188...AW MARION STATE PARK...STATE ROUTE 138 AT US ROUTE 22...EAST RINGGOLD...PICKAWAY COUNTY AIRPORT AND SLATE RUN METRO PARK. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3949 8296 3956 8308 3981 8303 3972 8265 TIME...MOT...LOC 1936Z 205DEG 17KT 3956 8301 NOVAK
Special weather statement, Mar 14, 3:41 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT MON MAR 14 2016
OHZ088-142030-
SCIOTO OH-
341 PM EDT MON MAR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCIOTO COUNTY UNTIL
430 PM EDT...
AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER GREENUP...
MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
WHEELERSBURG...GREENUP...SOUTH WEBSTER...FRANKLIN FURNACE...LYRA...
POWELLSVILLE AND HAVERHILL.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3860 8285 3866 8286 3890 8276 3885 8276
3885 8265 3877 8266 3875 8267 3875 8270
3868 8271 3868 8276 3864 8277 3860 8274
3857 8282
TIME...MOT...LOC 1941Z 204DEG 17KT 3857 8278
NOVAKLocal storm report, Mar 14, 3:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT MON MAR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 2 NW PHILLIPSBURG 39.92N 84.43W
03/14/2016 MONTGOMERY OH AMATEUR RADIO
BARN DESTROYED. LIKELY TORNADO VIA RADAR DEBRIS SIGNATURE
AND SPOTTER PHOTOS.
&&
BINAUSpecial weather statement, Mar 14, 3:44 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 344 PM EDT MON MAR 14 2016 OHZ055-064-065-142015- PICKAWAY OH-FRANKLIN OH-FAIRFIELD OH- 344 PM EDT MON MAR 14 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PICKAWAY... SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES UNTIL 415 PM EDT... AT 344 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH BLOOMFIELD...MOVING NORTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... LOCATIONS IMPACTED INCLUDE... COLUMBUS...REYNOLDSBURG...GROVE CITY...PICKERINGTON...BEXLEY...CANAL WINCHESTER...GROVEPORT...ASHVILLE...SOUTH BLOOMFIELD...OHIO STATE UNIVERSITY...WHITEHALL...GRANDVIEW HEIGHTS...OBETZ...COMMERCIAL POINT... LITHOPOLIS...FOX...LOCKBOURNE...BRICE...DUVALL AND BLACKLICK ESTATES. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 IN OHIO BETWEEN MILE MARKERS 98 AND 111. I-71 IN OHIO BETWEEN MILE MARKERS 96 AND 112. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3988 8268 3961 8300 3980 8313 4003 8301 TIME...MOT...LOC 1944Z 204DEG 17KT 3974 8306 NOVAK
Local storm report, Mar 14, 3:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT MON MAR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 2 WSW PHILLIPSBURG 39.89N 84.43W
03/14/2016 MONTGOMERY OH AMATEUR RADIO
ONE BARN DESTROYED. ONE BARN WITH ROOF OFF. ONE MISSING
SIDING. LIKELY TORNADO VIA RADAR DEBRIS SIGNATURE AND
SPOTTER PHOTOS.
&&
BINAULocal storm report, Mar 14, 3:48 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT MON MAR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 1 W PHILLIPSBURG 39.90N 84.43W
03/14/2016 MONTGOMERY OH AMATEUR RADIO
STRUCTURAL DAMAGE TO A HOME. LIKELY TORNADO PER RADAR
DEBRIS SIGNATURE AND SPOTTER PHOTOS.
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 11:49 PM EDT | Dense Fog Advisory | ILN | Auglaize, Champaign, Clark, Darke, Fayette, Greene and 9 more | 3 hr |
| Mar 14, 1:31 PM EDT | Special Weather Statement | ILN | Brown | 29 min |
| Mar 14, 1:38 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 37 min |
| Mar 14, 2:01 PM EDT | Special Weather Statement | ILN | Clinton | 29 min |
| Mar 14, 2:13 PM EDT | Special Weather Statement | ILN | Clark, Greene, Miami, Montgomery, Preble | 62 min |
| Mar 14, 2:16 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery | 29 min |
| Mar 14, 2:25 PM EDT | Special Weather Statement | ILN | Fayette | 35 min |
| Mar 14, 2:28 PM EDT | Tornado Warning | ILN | Darke | 32 min |
| Mar 14, 2:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 39 min |
| Mar 14, 2:44 PM EDT | Special Weather Statement | ILN | Highland | 46 min |
| Mar 14, 2:55 PM EDT | Special Weather Statement | ILN | Madison | 35 min |
| Mar 14, 3:04 PM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 26 min |
| Mar 14, 3:06 PM EDT | Special Weather Statement | ILN | Madison | 24 min |
| Mar 14, 3:12 PM EDT | Special Weather Statement | ILN | Pickaway | 33 min |
| Mar 14, 3:15 PM EDT | Special Weather Statement | ILN | Union | 45 min |
| Mar 14, 3:17 PM EDT | Special Weather Statement | ILN | Champaign | 28 min |
| Mar 14, 3:27 PM EDT | Special Weather Statement | ILN | Scioto | 48 min |
| Mar 14, 3:29 PM EDT | Special Weather Statement | ILN | Franklin | 46 min |
| Mar 14, 3:34 PM EDT | Special Weather Statement | ILN | Hardin | 41 min |
| Mar 14, 3:36 PM EDT | Special Weather Statement | ILN | Pickaway | 39 min |
| Mar 14, 3:41 PM EDT | Special Weather Statement | ILN | Scioto | 49 min |
| Mar 14, 3:44 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Mar 14, 4:06 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 39 min |
| Mar 14, 4:08 PM EDT | Special Weather Statement | ILN | Delaware | 37 min |
| Mar 14, 4:24 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| Mar 14, 4:47 PM EDT | Special Weather Statement | ILN | Hocking | 28 min |
| Mar 14, 4:49 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 14, 5:15 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| Mar 14, 5:34 PM EDT | Special Weather Statement | ILN | Union | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.